Properties of the isolated solutions bounded on the entire axis for a system of nonlinear ordinary differential equations

  • A. D. Abildayeva
  • D. S. Dzhumabaev

Abstract

We establish the conditions of continuous dependence on the right-hand side for the “isolated” solutions of a system of nonlinear ordinary differential equations bounded on the entire axis.
Published
25.08.2016
How to Cite
AbildayevaA. D., and DzhumabaevD. S. “Properties of the Isolated Solutions Bounded on the entire axis for a System of Nonlinear Ordinary Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1132-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1907.
Section
Short communications